Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 1, pp. 25-27 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Distributivity and Wellfounded Semilattices

Carlos Serra Alves

Dep. of Mathematics, Trenton State College,
Hilwood Lakes, CN4700 Trenton, NJ08650/4700 - USA

Abstract: It is shown that distributivity over two elements is enough to guarantee distributivity over an arbitrary number of elements for wellfounded semilattices.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition